News Forums Newcomers Start Here Headaches

11 replies, 6 voices Last updated by Tanya Dobbs 7 years ago
Viewing 12 posts - 1 through 12 (of 12 total)
  • Author
    Posts
  • #18048

    Laurie Rossi
    Participant
    @laurie322
    Karma Coins: 3 055

    Hi All! I have been on the PS1000 program for 2 weeks now with a total loss of 13 lbs!! Woot woot! The only issue I’m having are occasional first thing in the morning headaches. It’s not every morning, and it is easily taken care of with excedrin but I was wondering if anyone else is having this issue and how long did it last? Is there some way to combat this? Anyway, I am having no other issues with this, and feel fantastic. Thanks! Laurie

    #18052

    Angela Demma
    Participant
    @Ang529
    Karma Coins: 3 110

    Are you taking your Vitamins? If so when do you take them?
    I would try and drink water and eat before Excedrin as it is hard on your liver.

    It has only been 2 weeks and your body is still detoxing from sugar caffeine preservatives etc..all can give you headaches.

    Angela

    #18053

    Lauren
    Keymaster
    @laurenjones

    This is completely normal! It is an unfortunate sign of the body detoxing….. drink plenty of water. Those headaches should subside!

    -Lauren

    #18060

    Laurie Rossi
    Participant
    @laurie322
    Karma Coins: 3 055

    Thanks Angela and Lauren! I am taking vitamins, always after breakfast. I have been drinking water, half my body weight. I will try not to take the pain medication, and see what eating and drinking water does. I thought it might be from detoxing. Thanks for your input! Laurie

    #18065

    Tanya Dobbs
    Participant
    @Miller
    Karma Coins: 1 565

    I think you should also know that Excedrin contains caffeine so maybe you’re having withdrawal headaches. Try to see if they go away when you drink coffee, if you do, in the morning. If so, you can gradually wean yourself off of the caffeine.

    #18069

    Laurie Rossi
    Participant
    @laurie322
    Karma Coins: 3 055

    Thanks Tanya! I’ll try that.

    #18161

    Laura Singletary
    Participant
    @LauraOBX
    Karma Coins: 3 492

    Hi Laurie, I think you got some good advice about the headaches. Likely sugar withdrawal and it should pass. Good luck!

    #18374

    Vanessa Niemi
    Participant
    @Vanessa
    Karma Coins: 9 110

    As a chronic migraine sufferer i can tell you that taking meds regularly can actually cause headaches. So try to limit the OTC meds to once a week, maybe twice. Also try switching types. Try aspirin or ibuprofen instead of the excedrin. You will have less risk of the rebound headache that way as well.

    Good luck to you!! I’m hoping that the headaches have gone away.

    #18379

    Laurie Rossi
    Participant
    @laurie322
    Karma Coins: 3 055

    Thank you Vanessa. It’s getting better. I am avoiding the meds to stop the rebound headaches. I have lost 21 pounds in this first month, so my body is going through quite a change. I will take your advice and try switching if I have to take anything. I appreciate your input.

    #18397

    Tanya Dobbs
    Participant
    @Miller
    Karma Coins: 1 565

    Wow, pretty lucky on the weight loss. I’ve been on it now for almost 3 months and have only lost about 8lbs.

    #18399

    Laurie Rossi
    Participant
    @laurie322
    Karma Coins: 3 055

    Hi Tanya, have you been sticking to the plan? My husband and I are both doing it and have been very disciplined and staying within the plan. We are also going to the gym 3 nights a week. Hang in there! You can do it!!

    #18436

    Tanya Dobbs
    Participant
    @Miller
    Karma Coins: 1 565

    Thanks for the encouragement. Yes, I’ve been sticking to the plan very well.

Viewing 12 posts - 1 through 12 (of 12 total)
  • You must be logged in to reply to this topic.